Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 29, 2014, 11:33:42 AM

Login with username, password and session length


Members
  • Total Members: 23068
  • Latest: soutni
Stats
  • Total Posts: 632239
  • Total Topics: 47873
  • Online Today: 259
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Mouth sores- Please read  (Read 2281 times)

0 Members and 1 Guest are viewing this topic.

Offline Christine

  • Member
  • Posts: 1,069
Mouth sores- Please read
« on: July 12, 2006, 05:38:51 PM »
Hi Everyone,
Two weeks ago I started new meds. On Saturday I developed a slight rash, and by Sunday afternoon the rash was all over, I had a fever, and was horribly itchy. I called the doctor, and it turned out to be a reaction to Rescriptor. The Doctor asked if I had any mouth sores, which I did, but not think it was part of the allergic reaction. I just thought it was an ulcer.

From my understanding, rash with mouth or eye sores is a really serious allergic reaction. I had never heard of that before, so I just wanted to share with everyone if you experience a rash, then start to have mouth or eye sores call your Doctor immediately.

I stopped the Rescriptor on Sunday, and today the rash is almost gone. I also switched to Truvada in replace of the Rescriptor.
Christine
Poz since '93. Currently on Procrit, Azithromax, Pentamidine, Valcyte, Levothyroxine, Zoloft, Epzicom, Prezista, Viread, Norvir, and GS-9137 study drug. As needed: Trazodone, Atavan, Diflucan, Zofran, Hydrocodone, Octreotide

5/30/07 t-cells 9; vl 275,000

Offline clarke

  • Member
  • Posts: 169
Re: Mouth sores- Please read
« Reply #1 on: July 15, 2006, 01:40:41 PM »
Good for you!!  One thing we all do need to keep in mind is that we are our own "best" doctors as far as how our bodies/systems react/respond to medicines, prescribed or over-the-counter.

Offline gerry

  • Member
  • Posts: 522
  • Joined AM Feb 2003
Re: Mouth sores- Please read
« Reply #2 on: July 15, 2006, 09:09:39 PM »
Christine,

You're right.  A bad rash, especially if accompanied by fever, joint and muscle aches, and involvement of the lining of the eyes and mouth should be taken seriously especially in the setting of taking meds that can cause a particularly severe allergic reaction. 

Regarding your meds, please note that Hivid is also notorious for causing mouth sores.  So if these do not go away with the rash, this might be something to consider.

Gerry

Offline PeterX

  • member
  • Posts: 2
Re: Mouth sores- Please read
« Reply #3 on: July 26, 2006, 04:43:30 PM »
I had mouth sores for years and intense hunger pangs before I even started medication.
Then I went to NY for 10 days and drank the tap water because it's so good.  After a week no more sores or intense hunger pangs.  That's odd I thought to myself.
When I got back to California I started drinking bottled water again.  With in an hour I had intense hunger pangs and within a  day I had mouth sores again.  I found out bottled water is forced through a membrane that takes out  all the minerals, which your body needs.  Bottled water  was leaching minerals out of my body, therefore the intense hunger pangs to replace them with food, and mouth sores. I bought a Britta water filter which takes out most of the chlorine from tap water but leaves the minerals.  It's cheaper and I'm never  irritatingly hungry anymore and I'm relieved I've not had one mouth sore in 3 years.  I went on meds 2 years ago.  People were wary of my experience untill they saw a special on PBS about bottled water verses tap water and called me to say it was true.

PeterX

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.